# SDR HEEA968070

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 212040462001
- Condition: Corroded
- Location: T/R Gr Box
- Component: 212040004009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT IS CORRODED.  (CORROSION IN BASE OF SPLINES AND BEHIND LAST SET OF SPLINES) REPLACED WITH SERVICEABLE PART.
